# SDR SWAA022884

- Difficulty date: December 8, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 41,625 hours, 41,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: MS20253
- Condition: Dislodged
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL UNABLE TO OPEN FWD ENTRY DOOR.  FOUND, UPPER HINGE PIN PARTIALLY DISLODGED.  REINSERTED PIN AND INSTALLED CIRCLIP PER MM.
